Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Alcohol addiction, have swelling, blisters and bruising on feet spreading upwards, non-healing chemical burn. What could be the cause?

A friend of mine sent me a picture of her swollen, blistered, and it appears bruised feet . She s in a panic because it is now moving up her legs. She also has a chemical burn on the back of her left hand that isn t healing . She states she went to the hospital and no one can figure out what it is. They gave her an antibiotic and sent her on her way. I suspect she has been using drugs but she lies to us all the time. I don t believe much that comes out of her mouth. I do know she drinks a lot also and by definition an alcoholic. Would alcohol cause this alone? Or could she be using meth? Making meth? She only admitted to using it once...but then again..she lies all the time. Is there another drug that could have caused this? I just want to inform her on what to bring to the attention of the doctors when she goes back to the hospital.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that your friend might have developed allergic dermatitis to some contact allergen. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area. If these increase then can consult a dermatologist for higher treatment
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor